# SDR DALA1230890984

- Difficulty date: May 6, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 55,308 hours, 40,082 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Powerpack
- Part number: 59140665569
- Condition: Leaking
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RUDDER POWER PACK LEAKING HYD FLUID AND CONTAMINATED TAILCONE SLIDE, STRAPS, AND DEPLOYMENT CABLE.  RUDDER PCU WAS REPLACED PER MM.  ALSO, REPLACED SLIDE, SLIDE COVER, WASHED CATWALK, AND REPLACED ANTI SKID TAPE.
